# SDR DALA2016051704012

- Difficulty date: May 14, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 60,241 hours, 25,845 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Condition: Corroded
- Location: L1 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR HANDLE BOX HAS PITTING IN CENTER HANDLE MECHANISM AREA.   ACCOMPLISHED PERMANENT REPAIR ON L-1 DOOR HANDLE BOX CENTER HANDLE MECHANISM AREA REF. ER/A 546336-14, REV ORIGINAL.
